# SDR FDEA201003030624

- Difficulty date: March 3, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 144N110235
- Condition: Corroded
- Location: Zone 500
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 940 FWD SIDE OF AFT FRAME, ANGLE APPROX 2' UP FROM CREASE BEAM WEB CORRODED.  CORRODED FAILSAFE CHORD FOUND OUT OF LIMITS IAW SRM 53-00-07, PG 103, FIG 101,   DETAIL II. ORIG. MAT  .125 AFTER REWORK .111, MAT. LOSS .014 (1/2"X3/4") STA 940, S-16R TO S-17R.  R & R FAILSAFE CHORD PN 1441120-35 AT STA 940, S-9R TO S-17R IAW SRM 51-40-02 AND BOEING DWG NR 1441120, SHT 50 OF 124.  MAJOR REPAIR.
